# SDR AALA20101231ORD01

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 33,385 hours, 15,924 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39271411
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ON CLIMBOUT STRONG ODOR LIKE BURNING PLASTIC WHICH SHE REPORTED AS INTENSIFYING.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT PACK PRESSURE REGULATOR VALVE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
